MathSciNet Relay Station
MathSciNet bibliographic data
MR1373962 (97b:11044) 11D41 (11J86 11Y50)
Mignotte, Maurice; de Weger, Benjamin M. M. On the Diophantine equations $x\sp 2+74=y\sp 5$ and $x\sp 2+86=y\sp 5$. Glasgow Math. J. 38 (1996), no. 1, 77–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement